www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17892

Title: Characterizations of nuclearity in Fréchet spaces
Authors: EGGHE, Leo
Issue Date: 1980
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF FUNCTIONAL ANALYSIS, 35 (2), p. 207-214
Abstract: We extend the result of A. Bellow (Proc. Nat. Acad. Sci. USA 73, No. 6 ( 1976), 1798-l 799) on the characterization of finite-dimensional Banach spaces, to a characterization of nuclearity for FrCchet spaces. Those spaces are nuclear iff every Pettis-bounded and Pettis-uniformly integrable amart is mean convergent. Several other characterizations are given.
Notes: EGGHE, L (reprint author), LIMBURGS UNIV CENTRUM,B-3610 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/17892
DOI: 10.1016/0022-1236(80)90005-1
ISI #: A1980JK91800005
ISSN: 0022-1236
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version316.41 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.